# SDR UIEA2021110102319

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- System (JASC): 2161 · Cabin Temperature Controller
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN SET IN AUTO MODE UNABLE TO ADJUST FLIGHT DECK TEMPERATURE PROPERLY. GOES TO TOO COLD TO TOO HOT( PERFORMED BITE TEST ON ZONE TEMPERATURE MODULE. ALL TEST HAVE PASSED IAW AMM 21-61-00. )
